# SDR MASA200601395

- Difficulty date: May 23, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 8,513 hours, 5,849 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7286 MLI - SPOILER/STAB FAULT STATUS MESSAGE.  MX PERFORMED SPOST TEST.  NO FURTHER ACTION REQUIRED.
